Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to improve blood circulation in leg?

does anyone know of how my dad can improve his blood circulation in his leggs went to the drs and they said po does anyone know of how my dad can improve his blood circulation in his leggs went to the drs and they said po
Wed, 16 Dec 2009
Report Abuse
  User's Response
's  Response
Additional history would be helpful such as health conditions and medications he is taking. If he is a smoker ask him to stop. There are medications for peripheral circulation but they are of limited effectiveness. Depending upon the origin of the problem surgery is sometimes curative. It should be emphasized however that an exercise program for this purpose leads to a significant improvement in function independent of any actual change in circulation. Finally - I assume that he has undergone testing and that this is not simply an impression but rather a diagnosis.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have poor circulation in both legs, resulting in horrible deformation just above the ankle, there is no pain unless a sore pops up, what can I do to fix this or can it be fixed? i have done lazer and just made it worse. and no, I don t have diabetes.

doctor1 MD

I’ve been experience swelling in my legs and ankles in the past few weeks. I’ve been on Vyvanse for two years and have always experienced tingling in my feet st the end of the day but now i have pretty noticeable swelling. Is this a serious side effect and if so, what should i do to help circulation without going off of Vyvanse entirely?

doctor1 MD

Hi I am 86 years old, I have circulation problems, about 3 weeks ago I started getting this bumps with water on my legs my Dr. Said they will dry and go away, but now I have like a bad rash on my right lower leg, with pus and a little blood, it seems like is getting bigger and it hurts a bit. Is there anything I can put or a specific way to clean it???